# SDR 9JLA2025030300001

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N318XL
- Make and model: Cessna 560XL
- Aircraft serial: 5606318
- Aircraft time: 1,647 hours, 1,181 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 10BV122F
- Condition: Failed
- Location: Zone 100
- Part time: 1,647 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE CONTROL VALVE FAILED OPEN. ONLY HOT AIR GOING INTO THE CABIN BOTH FROM RUNNING THE APU AND THE ENGINES.
